# SDR BJNA090601

- Difficulty date: June 17, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N43XA
- Make and model: Boeing 737-4S3
- Aircraft serial: 24796
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AFT OF LT WING LOCATION INOPERATIVE.  REPLACED LAMP AT EXTERIOR LT WING LOCATION IAW AMM 33-51-02.  OPS CHECK GOOD.  (K)
